I have taken a generic for a month at 150 mg twice a day. I was weaned off of Effexor and now have depression, irritability and anger. There seems to be no help from the generic Wellbutrin. Do I need to give it more time or up the dosage or change to brand name?
i was weaned off effexor too,put on lexapro and it failed on me. Now i have finished 3 weeks of cymbalta and don,t really notice any difference,except today i may be a little less depressed. Got lots of tension in my neck and shoulders too. I have seasonal affective disorder so the sun helps but it has not been very sunny lately.I would give this med 6 wks before giving up on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2012 • 5 answers
How long should I take to wean off Wellbutrin. I have been on it for a month with no effect from it?
Posted 3 Feb 2014 • 1 answer
Posted 9 Feb 2015 • 4 answers
Posted 14 Aug 2015 • 2 answers
Posted 21 Feb 2016 • 2 answers